# SDR MALA954232

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Req'D Service
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3094 - ON CLIMB-OUT FROM DTW, THE CAPTAINS AIRSPEED INDICATOR BEGAN TO DROP.  DURING THE CLIMB THE FIRST OFFICERS AIRSPEED INDICATOR ALSO BEGAN TO DROP.  THE CREW SELECTED PITOT HEAT ONLY ON BOTH SIDES AND BOTH AIRSPEEDS CAME BACK TO NORMAL.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE WAS UNABLE TO DUPLICATE EITHER DISCREPANCY.  THE CAPTAINS AND FIRST OFFICERS PITOT/STATIC SYSTEMS WERE PURGED.  SYSTEMS OPERATED SATISFACTORILY.  (Z)
